# SDR 20000420AP009

- Difficulty date: February 17, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N460TA
- Make and model: Airbus A320-233
- Aircraft serial: 425
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJO - FLT 641 - DURING CLIMB, 30 MINUTES AFTER TAKEOFF, GREEN ENGINE NR 1 PUMP FAULT AND OVERWEIGHT LANDING PROCEDURE ACCOMPLISHED AS PER QRH 221.  THE AIRCRAFT RETURN TO SJO STATION AND LANDING WAS SUCCESSFULLY.  AIRCRAFT IS ON GROUND SUBJECT TO INVESTIGATION BY MAINTENANCE DEPARTMENT.  (M)
